Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 84, Number 6

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 84, Number 6 (1978)
Bull. Amer. Math. Soc. 84 (1978)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 84, Number 6 (1978)
Bull. Amer. Math. Soc. 84 (1978)
More Information
Full-text PDF Free Access     Request Permissions
Quasi-Monte Carlo methods and pseudo-random numbers
Harald Niederreiter.
Bull. Amer. Math. Soc. 84 (1978), 957-1041
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 508447
Hill’s surfaces and their theta functions
H. P. Mckean and E. Trubowitz.
Bull. Amer. Math. Soc. 84 (1978), 1042-1085
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 508448
$G$-foliations and their characteristic classes
Franz W. Kamber and Philippe Tondeur.
Bull. Amer. Math. Soc. 84 (1978), 1086-1124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 508449
Qualitative methods in bifurcation theory
Jerrold E. Marsden.
Bull. Amer. Math. Soc. 84 (1978), 1125-1148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 508450
Recursively enumerable sets and degrees
Robert I. Soare.
Bull. Amer. Math. Soc. 84 (1978), 1149-1181
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 508451
The isoperimetric inequality
Robert Osserman.
Bull. Amer. Math. Soc. 84 (1978), 1182-1238
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0500557
Problems in harmonic analysis related to curvature
Elias M. Stein and Stephen Wainger.
Bull. Amer. Math. Soc. 84 (1978), 1239-1295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 508453
Pattern formation and periodic structures in systems modeled by reaction-diffusion equations
J. M. Greenberg, B. D. Hassard and S. P. Hastings.
Bull. Amer. Math. Soc. 84 (1978), 1296-1327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 508454
Erratum, Volume 84
Anne K. Steiner.
Bull. Amer. Math. Soc. 84 (1978), 1381
More Information
Full-text PDF Free Access     Request Permissions
Errata to “A note on rings with a weak algorithm”
R. E. Williams.
Bull. Amer. Math. Soc. 84 (1978), 1381
More Information
Full-text PDF Free Access     Request Permissions
Index to volume 84
Bull. Amer. Math. Soc. 84 (1978), 1382-1388
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

On numbers and games, by J. H. Conway.
Surreal numbers, by D. E. Knuth.
Reviewer: Aviezri S. Fraenkel
Bull. Amer. Math. Soc. 84 (1978), 1328-1336
Review information
Full-text PDF Free Access
Theory of modules, by Alexandru Solian.
Reviewer: Barry M. Mitchell
Bull. Amer. Math. Soc. 84 (1978), 1336-1339
Review information
Full-text PDF Free Access
Categories of algebraic systems, by Mario Petrich.
Mal′cev varieties, by Jonathan D. H. Smith.
Reviewer: G. Grätzer
Bull. Amer. Math. Soc. 84 (1978), 1339-1344
Review information
Full-text PDF Free Access
General relativity for mathematicians, by R. K. Sachs and H. Wu.
Reviewer: John A. Thorpe
Bull. Amer. Math. Soc. 84 (1978), 1344-1346
Review information
Full-text PDF Free Access
Stochastic integration and generalized martingales, by A. U. Kussmaul.
Reviewer: Philip Protter
Bull. Amer. Math. Soc. 84 (1978), 1346-1351
Review information
Full-text PDF Free Access
The theory of information and coding: A mathematical framework for communication, by Robert J. McEliece.
Reviewer: E. R. Berlekamp
Bull. Amer. Math. Soc. 84 (1978), 1351-1353
Review information
Full-text PDF Free Access
Matroid theory, by D. J. A. Welsh.
Reviewer: R. P. Dilworth
Bull. Amer. Math. Soc. 84 (1978), 1353-1356
Review information
Full-text PDF Free Access
The theory of error-correcting codes., by F. J. MacWilliams and N. J. A. Sloane.
Reviewer: Vera Pless
Bull. Amer. Math. Soc. 84 (1978), 1356-1359
Review information
Full-text PDF Free Access
Catastrophe theory: Selected papers,, by E. C. Zeeman.
Reviewer: Stephen Smale
Bull. Amer. Math. Soc. 84 (1978), 1360-1368
Review information
Full-text PDF Free Access
Bornologies and functional analysis, by Henri Hogbe-Nlend.
Reviewer: L. Waelbroeck
Bull. Amer. Math. Soc. 84 (1978), 1368-1370
Review information
Full-text PDF Free Access
Transcendental number theory, by Alan Baker.
Lectures on transcendental numbers, by Kurt Mahler.
Nombres transcendants, by Michel Waldschmidt.
Reviewer: Kenneth B. Stolarsky
Bull. Amer. Math. Soc. 84 (1978), 1370-1378
Review information
Full-text PDF Free Access
First order categorical logic, by Michael Makkai and Gonzalo E. Reyes.
Reviewer: J. D. Monk
Bull. Amer. Math. Soc. 84 (1978), 1378-1380
Review information
Full-text PDF Free Access